Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 102, NWS Buffalo, NY

December 6, 2012

NWS Buffalo, NY issued this small craft advisory at Dec 6, 2012, 3:42 PM EST. It took effect at Dec 7, 2012, 12:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2012, 3:42 PM EST (20:42 UTC)
In effect from
Dec 7, 2012, 12:00 AM EST
Expired
Dec 7, 2012, 9:57 AM EST
In force
10 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WHUS71 KBUF 062042
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
342 PM EST THU DEC 6 2012

LOZ045-070445-
/O.NEW.KBUF.SC.Y.0102.121207T0300Z-121207T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
342 PM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
EST FRIDAY. 

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
3 follow-up statements
535 
WHUS71 KBUF 070238
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
938 PM EST THU DEC 6 2012

LOZ045-071045-
/O.EXT.KBUF.SC.Y.0102.121207T0500Z-121207T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
938 PM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST FRIDAY...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
140 
WHUS71 KBUF 070838
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
338 AM EST FRI DEC 7 2012

LOZ045-071645-
/O.CON.KBUF.SC.Y.0102.000000T0000Z-121207T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
338 AM EST FRI DEC 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK/TJP
604 
WHUS71 KBUF 071457
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
957 AM EST FRI DEC 7 2012

LOZ045-071600-
/O.CAN.KBUF.SC.Y.0102.000000T0000Z-121207T1700Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
957 AM EST FRI DEC 7 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 12:50 PM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Dec 6, 12:50 PM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1250 PM EST THU DEC 6 2012

.SYNOPSIS...
HIGH PRESSURE WILL SHIFT EAST TODAY WITH SOUTHERLY WINDS WARMING
TEMPERATURES THROUGH FRIDAY AHEAD OF OUR NEXT STORM SYSTEM. A WEAK
COLD FRONT WILL SHIFT EAST FRIDAY AFTERNOON AND NIGHT WITH MILDER
TEMPERATURES AND A CHANCE FOR RAIN SHOWERS AHEAD OF IT. EXPECT ABOVE
TEMPERATURES AND UNSETTLED WEATHER TO CONTINUE INTO THE WEEKEND AS
THE STORM SYSTEM  TRACKS ACROSS THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
HIGH PRESSURE CENTERED OVER THE NORTHEAST THIS AFTERNOON AND RIDGED
SOUTH TO THE CAROLINAS. SATELLITE IMAGERY AND SURFACE OBS CONTINUE
TO SHOW JUST SOME CIRRUS CLOUDS WILL SHIFT EAST ACROSS THE FORECAST
AREA INTO THIS EVENING WITH MOSTLY SUNNY SKIES. TEMPERATURES ACROSS
WESTERN NEW YORK HAVE LIFTED ABOVE FREEZING AT NOON WITH CENTRAL NY
AND EAST OF LAKE ONTARIO AT OR BELOW FREEZING. TEMPERATURES ACROSS
THE FORECAST AREA WILL WARM A FEW MORE DEGREES INTO THE MID AND
UPPER 30S THIS AFTERNOON AS IN THE SOUTHEASTERLY FLOW AS THE SURFACE
HIGH SHIFTS EAST OFF THE NEW ENGLAND COAST.

AN APPROACHING COLD FRONT FROM THE CENTRAL LAKES WILL BEGIN TO
INTERACT WITH INCREASING MOISTURE LATE TONIGHT AND EXPECT AN AREA OF
LIGHT RAIN TO DEVELOP OVER OHIO AND WESTERN PA. THE NORTHERN EDGE OF
THE RAIN SHIELD MAY REACH THE FAR SOUTHERN TIER TOWARD
DAYBREAK...BUT THE GENERAL DRYNESS OF THE AIRMASS OVER OUR CWA
SHOULD KEEP US MAINLY DRY THROUGH MOST OF THE NIGHT.

A GRADUAL WEST TO EAST INCREASE IN MID LEVEL CLOUDS AND THE
SOUTHERLY FLOW ON THE BACK SIDE OF THE DEPARTING RIDGE WILL RESULT
IN NOTICEABLY MILDER TEMPERATURES TONIGHT...ESPECIALLY ACROSS
WESTERN NEW YORK WHERE TEMPERATURES MAY DROP ONLY A COUPLE OF
DEGREES BELOW THIS AFTERNOON'S READINGS.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
THE DETAILS OF THE SHORT TERM PERIOD WILL BE QUITE COMPLEX AS DEEP
SOUTHWEST FLOW REMAINS IN PLACE ACROSS THE OHIO VALLEY INTO NEW
ENGLAND WITH A SERIES OF WEAK AND FAST MOVING WAVES RUNNING ALONG A
BAROCLINIC ZONE DRAPED ACROSS THE REGION.

ON FRIDAY THE FIRST OF THESE WAVES IS FORECAST BY THE NAM AND GFS TO
RUN THROUGH PENNSYLVANIA...WITH LIGHT RAIN SPREADING AS FAR NORTH AS
THE SOUTHERN TIER AND FINGER LAKES INTO CENTRAL NY DURING THE DAY
SUPPORTED BY CONVERGENCE AND FRONTOGENESIS CENTERED ON THE 700MB
LAYER. MEANWHILE A WEAK SURFACE COLD FRONT WILL DRIFT SLOWLY
SOUTHEAST THROUGH ONTARIO PROVINCE WITH ADDITIONAL SHOWERS ALONG IT.
BETWEEN THESE TWO FEATURES...MUCH OF THE AREA FROM BUFFALO TO
ROCHESTER AND THE NORTH COUNTRY MAY END UP MAINLY DRY GIVEN THE LACK
OF ASCENT AND DEEPER MOISTURE. THE GFS APPEARS MUCH OVERDONE IN THE
AREAL EXTENT OF ITS RAIN SHIELD GIVEN THE LACK OF FORCING BETWEEN
THE TWO AFOREMENTIONED FEATURES. WITH THIS IN MIND...WILL LEAN MORE
TOWARDS THE HIGHER RESOLUTION NAM AND CANADIAN GEM SOLUTIONS WITH
JUST LOWER CHANCE POPS FOR MUCH OF THE AREA...AND LIKELY CLOSER TO
THE PA STATE LINE IN CLOSER PROXIMITY TO THE FIRST WAVE AND ITS
ASSOCIATED FORCING.

FRIDAY NIGHT THE ADVANCING COLD FRONT EVENTUALLY CATCHES UP WITH THE
MID LEVEL BAROCLINIC ZONE AND ESSENTIALLY MERGES WITH IT. MEANWHILE
ANOTHER WEAK WAVE OF LOW PRESSURE WILL MOVE OUT OF THE OHIO VALLEY
AND ACROSS PENNSYLVANIA LATER FRIDAY NIGHT INTO SATURDAY...WHILE A
SEPARATE MID LEVEL SHORTWAVE MOVES ACROSS THE CENTRAL LAKES LATER
SATURDAY. EACH ONE OF THESE MECHANISMS FOR ASCENT WILL BE CAPABLE OF
PRODUCING A LITTLE LIGHT RAIN...BUT IN GENERAL FORCING APPEARS VERY
LIMITED AS DOES DEEP LAYER MOISTURE. WITH THIS IN MIND HAVE CHOSEN
TO GO WITH LIKELY POPS FRIDAY NIGHT INTO SATURDAY MORNING...GIVEN
THE DIFFICULT TO TIME AND PLACE NATURE OF WEAK FORCING AT THIS TIME
RANGE.

BY SATURDAY NIGHT BOTH THE GFS AND ECMWF BUILD HIGH PRESSURE INTO
QUEBEC...WITH A RIDGE NOSING DOWN INTO NORTHERN NYS. THIS SHOULD
BRING ENOUGH DRY AIR INTO THE REGION TO ALLOW MOST AREAS TO DRY OUT
LATER SATURDAY INTO SATURDAY NIGHT...ALTHOUGH WEAK NORTHERLY UPSLOPE
FLOW AND A SHALLOW INVERSION MAY KEEP PLENTY OF STRATUS AROUND.

TEMPERATURES WILL RUN ABOUT 10 DEGREES ABOVE AVERAGE FRIDAY THROUGH
SATURDAY WITH HIGHS IN THE MID TO UPPER 40S AT LOWER ELEVATIONS...
AND LOW TO MID 40S ACROSS HIGHER TERRAIN AND THE EASTERN LAKE
ONTARIO REGION.

IT WILL BE A LITTLE COOLER ACROSS THE SAINT LAWRENCE VALLEY FRIDAY
NIGHT INTO SATURDAY...THE FIRST AREA TO GET BEHIND THE COLD FRONT
ADVANCING OUT OF CANADA. THIS MAY ALLOW FOR A LITTLE LIGHT WINTRY
MIX IN THE SAINT LAWRENCE VALLEY...MAINLY FROM SAINT LAWRENCE COUNTY
EASTWARD.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE START OF THE LONG TERM PERIOD WILL BE MORE ACTIVE AS A STRONG
TROUGH REMAINS PROGRESSIVE AND SWINGS EAST ACROSS THE NATION...
EVENTUALLY DE-AMPLIFYING AND MOVING INTO QUEBEC BY TUESDAY MORNING.
AN ASSOCIATED SURFACE LOW WILL BEGIN TO TAKE SHAPE LATER SUNDAY
AFTERNOON ACROSS THE UPPER MIDWEST WITH A SECONDARY TRIPLE POINT LOW
ACROSS THE LOWER OHIO VALLEY. THIS LOW IS THEN FORECAST TO LIFT
NORTHWARD THROUGH THE CENTRAL LAKES SUNDAY NIGHT AND MONDAY MORNING
AND DEEPEN WITH TIME...ALLOWING A STRONG COLD FRONT TO SURGE EAST
ACROSS THE AREA ON MONDAY.

LOOKING AT THE DETAILS...INCREASING WARM ADVECTION AHEAD OF THE
SYSTEM WILL ALLOW RAIN TO DEVELOP FROM SOUTHWEST TO NORTHEAST ON
SUNDAY...WITH ADDITIONAL RAIN ALONG AND AHEAD OF THE COLD FRONT
SUNDAY NIGHT INTO MONDAY MORNING. DEEP SOUTHERLY FLOW JUST AHEAD OF
THE LOW WILL BRING ANOTHER BRIEF PERIOD OF SPRING-LIKE WARMTH...
WITH CURRENT MODEL TIMING SUGGESTING THIS WILL OCCUR LATER SUNDAY
NIGHT INTO MONDAY MORNING. THIS WILL BE FOLLOWED BY TUMBLING
TEMPERATURES LATER MONDAY AND MONDAY NIGHT. RAIN MAY BRIEFLY CHANGE
TO SNOW MONDAY EVENING AS THE COLDER AIR RUSHES IN...BUT IT APPEARS
THE BULK OF THE MOISTURE WILL BE GONE BY THE TIME IT TURNS COLD
ENOUGH TO SNOW. THE RESULT WILL BE JUST FLURRIES OR LIGHT SNOW
SHOWERS MONDAY NIGHT WITH LITTLE CHANCE OF ANY MEANINGFUL
ACCUMULATION. WHILE THE SURFACE LOW FOLLOWS A CLIMATOLOGICALLY
FAVORED TRACK FOR STRONG WINDS IN WESTERN NY...CURRENT MODEL AND
ENSEMBLE GUIDANCE IS NOT DEEP ENOUGH WITH THE LOW FOR ANY REAL
WIND...AND FORECAST WIND PROFILES WITHIN THE COLD AIR ADVECTION ARE
NOT IMPRESSIVE.

LATER MONDAY NIGHT AND TUESDAY THE AIRMASS WILL BECOME COLD ENOUGH
TO SUPPORT A LAKE RESPONSE WITH 850MB TEMPS FALLING TO -10C TO
-12C...BUT THE AIRMASS WILL BE VERY DRY WITH HIGH PRESSURE QUICKLY
BUILDING IN. THIS WILL KEEP LAKE EFFECT TO A MINIMUM WITH JUST LIGHT
SNOW SHOWERS SOUTHEAST OF THE LAKES WITH LITTLE ACCUMULATION.

BY WEDNESDAY ANOTHER SYSTEM WILL SWING EAST THROUGH CENTRAL ONTARIO
AND QUEBEC WITH ANY DEEPER MOISTURE AND FORCING REMAINING WELL NORTH
OF THE INTERNATIONAL BORDER. THERE IS A SMALL CHANCE THAT WHAT
REMAINS OF LAKE EFFECT COULD STILL BE AROUND TO THE EAST OF THE
LAKES...BUT LIMITED MOISTURE AND INCREASINGLY MARGINAL INSTABILITY
SHOULD KEEP THIS LIGHT IN NATURE.

LOOKING FARTHER AHEAD...DESPITE A -NAO AND -AO INDEX...THE PROSPECTS
FOR ANY REAL COLD OR WINTER WEATHER REMAIN BLEAK FOR AT LEAST THE
NEXT 2 WEEKS. A PERSISTENT -PNA COMBINED WITH A PERSISTENT POSITIVE
HEIGHT ANOMALY OVER THE ALEUTIANS AND THE BEARING STRAIT
TELLECONNECTS WELL TO COLD AIR BEING DIRECTED INTO THE NORTHWEST
QUARTER OF THE NATION. FURTHERMORE...WHILE THERE IS A -NAO...THE
RIDGE POSITION RIGHT OVER ICELAND DIRECTS TROUGH AMPLIFICATIONS INTO
THE CANADIAN MARITIMES AND NOT THE NORTHEASTERN UNITED STATES.

THE RESULT WILL BE ABOVE AVERAGE TEMPERATURES MOST OF THE TIME FOR
THE NEXT 2 WEEKS AT LEAST...WITH ONLY BRIEF INTRUSIONS OF SEASONABLY
COOL AIR. THE VAST MAJORITY OF PRECIPITATION WILL FALL IN THE FORM
OF RAIN WITH THE BRIEF PERIODS OF COOLER AIR BEING QUITE DRY.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR CONDITIONS TO PREVAIL THROUGH MOST OF THE 18Z TAF PERIOD AS HIGH
PRESSURE OVER NEW YORK STATE SHIFTS EAST OVERNIGHT. SOME CIRRUS IS
FOUND AT AROUND 20KFT THROUGH THIS AFTERNOON THEN CIGS WILL SLOWLY
LOWER OVERNIGHT WITH AN APPROACHING COLD FRONT MOVES INTO THE
CENTRAL GREAT LAKES. EXPECT MOST TERMINALS TO STAY DRY THROUGH THE
OVERNIGHT. 12Z MODELS ARE SHOWING INCREASING CHANCES OF RAIN FOR THE
SOUTHERN TIER AFTER 12Z. HAVE INCLUDED -RA FOR KJHW BUT KEPT CIGS
AND VIS ABOVE GUIDANCE WITH LOW CONFIDENCE THAT RAIN WILL BE HEAVY
ENOUGH TO CAUSE ANYTHING LOWER THAN MVFR.

OUTLOOK...
FRIDAY NIGHT AND SATURDAY...VFR/MVFR WITH SHOWERS.
SUNDAY...VFR WITH A CHANCE OF SHOWERS.
MONDAY...MVFR WITH SHOWERS LIKELY.

&&

.MARINE...
HIGH PRESSURE OVER NEW YORK WILL SETTLE OFF THE NEW ENGLAND COAST
THIS AFTERNOON. SOUTHERLY WINDS ON THE BACK SIDE OF THE HIGH WILL
PICK UP...BUT SCA CONDITIONS ARE NOT EXPECTED THROUGH TODAY. SOUTHERLY
WINDS AND WAVES MAY APPROACH SCA CRITERIA ALONG THE FAR EASTERN
SHORES OF LAKE ONTARIO TONIGHT...THEN SUBSIDE ON FRIDAY AS A
WEAKENING FRONT APPROACHES THE LOWER LAKES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...SMITH
NEAR TERM...SMITH
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...SMITH
MARINE...SMITH
Hazardous weather outlook, Dec 6, 5:10 AM EST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
510 AM EST THU DEC 6 2012

NYZ001>008-010>014-019>021-085-071015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
510 AM EST THU DEC 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-071015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
510 AM EST THU DEC 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.